# SDR P5CA0401066

- Difficulty date: April 3, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 57,379 hours, 10,845 cycles
- Engine: Ge CF650E2
- Engine time: 62,579 hours, 17,573 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Cable
- Condition: Disconnected
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE ACCELERATES EXTREMELY SLOW.  THE N2, EGT, AND FUEL FLOW ARE NOT ALIGNED WITH OTHER ENGINES.  N1 GAUGE REMAINED AT IDLE.  CORRECTIVE ACTION: DISCONNECTED MEC VSB/VBV, FEEDBACK CABLES EXERCISED MEC.  RECONNECTED VSV/VBV FEEDBACK CABLES.  PERFORMED ENGINE RUN, CK OK.
